# SDR NACA2001017

- Difficulty date: April 24, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6A
- Aircraft serial: 533294
- Aircraft time: 32,272 hours
- Engine: Pwa R2800CB3
- Engine time: 2,390 hours
- System (JASC): 7411 · Low Tension Coil
- Part: Coil
- Part number: 10553991
- Condition: Shorted
- Location: Nr 16 Cylinder
- Component: Engine, Pwa, CB3
- Component part number: R2800
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

FEATHERED NR 2 ENGINE AT 1935 DUE TO BACKFIRING AND RUNNING ROUGH.  REPLACED THE NR 16 CYLINDER IGNITION COIL.
